MathSciNet Relay Station
MathSciNet bibliographic data
MR2993572 30D35 (39A45 39B32)
Zhang, Ranran; Chen, Zongxuan Value distribution of meromorphic functions and their differences. Turkish J. Math. 36 (2012), no. 3, 395–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement